| Catalog Number |
CQ7576 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly got stuck in the sheath and couldn't come out.The procedure was completed using another balloon.There was no reported patient injury.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 04/2026).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure in arteriovenous fistula, the pta balloon allegedly got stuck in the sheath and could not come out.The procedure was completed using another balloon.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.Two photos were received and reviewed.In both the photos, the device was placed in the polythene bag could be observed.And the device was noted to be loaded in the sheath.No other anomalies were noted.Therefore, the investigation is inconclusive for the reported difficult to removal issue as no objective evidence was provided for review.A definitive root cause for the reported difficult to removal issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4(expiration date: 04/2026), g3, h6(method).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.